Free
Education  |   January 1984
Bupivacaine-induced Cardiac Arrhythmias in Sheep
Author Affiliations & Notes
  • Dennis M. Kotelko, M.D., F.R.C.P.(C)
    *
  • Sol M. Shnider, M.D.
  • Patricia A. Dailey, M.D.
    *
  • Ray V. Brizgys, M.D.
  • Gershon Levinson, M.D.
    §
  • William A. Shapiro, M.D.
  • Minako Koike, M.D.
    *
  • Mark A. Rosen, M.D.
  • * Research Fellow in Obstetric Anesthesia.
  • Professor of Anesthesia, Obstetrics, Gynecology and Reproductive Sciences.
  • Research Fellow in Obstetric Anesthesia, University of California, San Francisco, and Anesthesia and Operating Room Service, Letterman Army Medical Center, San Francisco.
  • § Associate Professor of Anesthesia, Obstetrics, Gynecology, and Reproductive Sciences.
  • Assistant Professor of Anesthesia.
Article Information
Education
Education   |   January 1984
Bupivacaine-induced Cardiac Arrhythmias in Sheep
Anesthesiology 1 1984, Vol.60, 10-18. doi:
Anesthesiology 1 1984, Vol.60, 10-18. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large